By Topic

Golomb rectangles as folded rulers

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Robinson, J.P. ; Dept. of Electr. & Comput. Eng., Iowa Univ., Iowa City, IA, USA

A correspondence between two-dimensional Golomb rectangles and one-dimensional Golomb rulers is given. Results are translated from rulers to rectangles. The extension of these results to an arbitrary number of dimensions is given. A new bound is developed on the number of ones in a Golomb array of any dimension. Some new optimum Golomb squares, rectangles, and higher dimensional arrays are given

Published in:

Information Theory, IEEE Transactions on  (Volume:43 ,  Issue: 1 )